# SDR QXEA9700029

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Fr1600 Str 19
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SKIN CRACK AT FRAME 1600 AND STRINGER 19.  CRACK RUNS ALONG THE VERTICAL RIVET LINE.  CRACK LENGTH IS 2.75 INCHES.  CRACK NOTED DURING C-CHECK NR 100/43.  CRACK REPAIRED I/A/W SRM.  AIRCRAFT RETURNED TO SERVICE.
